# SDR C8GA201000040

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT FLOORBEAM BELOW FLOOR SUPPORT HAS CORROSION AT STA 1130 AT RBL 0.  FABRICATED NEW ANGLE REPAIR FROM 7075 T6 .050" 12" X 3". INSTALLED REPAIR, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
